# SDR 96ZZZX3371

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Zulu Aerospace Services LLC, repair station ZM3R930D
- Aircraft: N3869A
- Make and model: Beech A36
- Aircraft serial: E1853
- Engine: Cont IO520BB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Condition: Excess Sludge
- Location: Oil System
- Part time: 1,760 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS DISASSEMBLED FOR MAJOR OVERHAUL.  FOUND EXCESSIVE SLUDGE BUILD-UP IN CRANKSHAFT AND OIL SUMP.  SLUDGE BUILD-UP IN OIL SUMP HAD IMPACTED ALL P/U TUBE SCREENS TO THE POINT OF 80 PERCENT RESTRICTION.  THE OIL DRAIN IS FORWARD OF THE OIL P/U TUBE, SO WHEN NOSE OF AIRCRAFT IS UP WHEN DRAINING OIL, IT DOES NOT ALLOW PROPER DRAINAGE OF CONTAMINATION.  SUGGEST LOWERING NOSE OF AIRCRAFT AND ALLOWING OIL TO DRAIN OVERNIGHT.
